# SDR U30A200300007

- Difficulty date: March 2, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,783 hours, 13,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 307 CUN-PIT, THE LEFT MID CABIN & AFT EMERGENCY EXIT LIGHTS (OVER EXITS) WENT INOP. ON GROUND IN PIT RECYCLED EMERGENCY LIGHT ARM SWITCH & CIRCUIT BREAKER. OPERATIONALLY CHECKED ALL EMERGENCY LIGHTS GOOD PER TASK 33-51-00-710-060 AND AMM 33-51-00-401.
